# SDR FDEA201209203366

- Difficulty date: September 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 69,238 hours, 31,047 cycles
- Engine: Ge CF66D
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR INDICATION ON EXTENSION.  EXTENDED GEAR WITH ALTERNATE EXTENSION HANDLE.  HEARD LOUD BANG ON RT SIDE AFTER TAKEOFF.   CAPTAIN STATED THEY DID NOT  FEEL THE NOSE GEAR EXTEND WHEN SELECTED DOWN.  RT PSEU SHOWED NO NOSE GEAR CURRENT OR PREVIOUS FAULT.  FURTHER INSPECTION FOUND THE NOSE GEAR UNLOCK CYLINDER MOUNT STRUCTURE BROKEN.   NLG BRACKET INSTALLED IAW EO 8-5340-7-5000 COMPLIED WITH SB DC10-53-155 R02 AND NR N00001. OPS CHECKED GOOD.
